# SDR W8PA980029

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- E AND E BAY RACK SUPPORT CRACKED.  REMOVED CRACKED ANGLE, FABRICATED NEW SUPPORT ANGLE AND INSTALLED.
